Accessibility Tools

Skip to main content

J.H. – Florida

Tagged with:

Describe the symptoms and the timeline of the reaction.

"

I am an early 40's (previously healthy/active) female with no underlying conditions that received both doses of the Pfizer COVID vaccine with delayed onset of symptoms post second shot on 04/23.

Since taking the vaccine I have had numerous (daily) side effects including full body and lower back myalgia, fasciculations, paresthesia in feet and hands, and occipital brain ""zapping"" for over 11 weeks now.

I have been to ER, PCP, Neurology, and have had multiple blood tests including CRP, ANA, MRI's (including lumbar and brain stem), all of which have come back ""normal"".

I have reported to VAERS, FDA, CDC, Pfizer, and have not received follow up from any of these governing bodies that are supposed to be overseeing the vaccine safety and side effects with no return follow up.

I have been taking a daily Magnesium, Calcium, Zinc supplement, Vitamin D, B-12, and an Alpha-Lipoic Acid supplement daily. I have also resorted to acupuncture in an effort to help calm the mind and body.

After about 9 weeks, I started noticing some improvement with my symptoms, however there continue to be underlying/unexplained side effects that tend to wax and wane daily. I tend to find that increased exercise and activity can bring on the paresthesia and fasciculations.

This has been a very scary journey, and one that I felt I was walking on alone, until I stumbled upon a medical forum where I was able to read (not post since I'm not in that profession) comments others have shared with similar side effects.

I hope that through public stories like found here, and with physician and government support, that there will be additional research as to why these adverse effects are occurring (in what seem to be healthy people) and how best to treat.

-J.H. - Florida"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.